earlier today my husband went into a couphing fit, now he has copd and is on 24/7 ox 3liters
he turned beat red and started shaking, we were in the car and i stopped it got out and ran to him
opened the car, and i was yelling at him which he said he could faintly hear but when he came back
he does not remember anything after the first couph. does copd and seizures happen often
What you describe may or may not have been a seizure, in the sense of a convulsion. There is no specific relationship between seizures and Chronic Obstructive Pulmonary Disease (COPD). This can happen to anyone, with or without lung disease. If a person coughs long enough and hard enough their oxygen level can drop and cause loss of consciousness. This is called cough syncope. If this should happen again, be sure that his oxygen is on and working correctly.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.